Vemurafenib

Vemurafenib Reactions 1680, p333 - 2 Dec 2017 DRESS syndrome: case report A 51-year-old man developed DRESS syndrome during treatment with vemurafenib [route and dosage not stated]. The man with lentigo maligna melanoma of the ear was referred for lung, brain, liver and subcutaneous metastases at the age of 46 years. Five years later, he was initiated on vemurafenib treatment due to the progression of lung metastases. After 21 days of vemurafenib initiation, he presented with maculopapular exanthema and facial oedema. His laboratory tests showed eosinophilia with liver cytolysis and renal insufficiency. Consequently, he was diagnosed with DRESS syndrome, with a REGISCAR score of 6. As he was only receiving treatment with vemurafenib; his DRESS syndrome was considered to be caused by vemurafenib. As a result, the man’s vemurafenib was discontinued. He was initiated on corrective treatment with topical corticosteroids and prednisone. Within two weeks of vemurafenib discontinuation and start of corticosteroids, his laboratory tests and clinical condition improved. He was then started on nivolumab, followed by ipilimumab for the treatment of metastatic lentigo maligna melanoma. However, due to the progression of liver and a new bone metastasis, dabrafenib was started. He achieved partial remission during treatment with dabrafenib, without any recurrence of DRESS syndrome. Author comment: "We report the case of a patient with metastatic malignant melanoma in whom DRESS developed likely from vemurafenib." Pinard C, et al. Successful use of dabrafenib after the occurrence of drug rash with eosinophilia and systemic symptoms (DRESS) induced by vemurafenib. JAAD Case Reports 3: 532-533, No. 6, Nov 2017. Available from: URL: http:// doi.org/10.1016/j.jdcr.2017.06.027 - France 803285387 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Vemurafenib

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page
Loading next page...
1 Page
 
/lp/springer_journal/vemurafenib-SWxbvbK7Qh
Publisher
Springer International Publishing
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-39264-1
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p333 - 2 Dec 2017 DRESS syndrome: case report A 51-year-old man developed DRESS syndrome during treatment with vemurafenib [route and dosage not stated]. The man with lentigo maligna melanoma of the ear was referred for lung, brain, liver and subcutaneous metastases at the age of 46 years. Five years later, he was initiated on vemurafenib treatment due to the progression of lung metastases. After 21 days of vemurafenib initiation, he presented with maculopapular exanthema and facial oedema. His laboratory tests showed eosinophilia with liver cytolysis and renal insufficiency. Consequently, he was diagnosed with DRESS syndrome, with a REGISCAR score of 6. As he was only receiving treatment with vemurafenib; his DRESS syndrome was considered to be caused by vemurafenib. As a result, the man’s vemurafenib was discontinued. He was initiated on corrective treatment with topical corticosteroids and prednisone. Within two weeks of vemurafenib discontinuation and start of corticosteroids, his laboratory tests and clinical condition improved. He was then started on nivolumab, followed by ipilimumab for the treatment of metastatic lentigo maligna melanoma. However, due to the progression of liver and a new bone metastasis, dabrafenib was started. He achieved partial remission during treatment with dabrafenib, without any recurrence of DRESS syndrome. Author comment: "We report the case of a patient with metastatic malignant melanoma in whom DRESS developed likely from vemurafenib." Pinard C, et al. Successful use of dabrafenib after the occurrence of drug rash with eosinophilia and systemic symptoms (DRESS) induced by vemurafenib. JAAD Case Reports 3: 532-533, No. 6, Nov 2017. Available from: URL: http:// doi.org/10.1016/j.jdcr.2017.06.027 - France 803285387 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 12 million articles from more than
10,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Unlimited reading

Read as many articles as you need. Full articles with original layout, charts and figures. Read online, from anywhere.

Stay up to date

Keep up with your field with Personalized Recommendations and Follow Journals to get automatic updates.

Organize your research

It’s easy to organize your research with our built-in tools.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve Freelancer

DeepDyve Pro

Price
FREE
$49/month

$360/year
Save searches from
Google Scholar,
PubMed
Create lists to
organize your research
Export lists, citations
Read DeepDyve articles
Abstract access only
Unlimited access to over
18 million full-text articles
Print
20 pages/month
PDF Discount
20% off